RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2019, Volume 12, Issue 1, Pages 112–124 (Mi jsfu728)  

The critical curves of a doubly nonlinear parabolic equation in non-divergent form with a source and nonlinear boundary flux

Mersaid M. Aripova, Jakhongir R. Raimbekovb

a National University of Uzbekistan, University, 4, Tashkent, 100174, Uzbekistan
b Inha University in Tashkent, Ziyolilar, 9, Tashkent, 100041, Uzbekistan

Abstract: The critical curves of a doubly nonlinear parabolic equation in non-divergent form with a source and nonlinear boundary flux are considered in the paper. The critical global existence curve and the critical Fujita curve are obtained.

Keywords: doubly nonlinear parabolic equation in non-divergence form, critical Fujita curve, critical global existence curve.

DOI: https://doi.org/10.17516/1997-1397-2019-12-1-112-124

Full text: PDF file (198 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.957
Received: 04.08.2018
Received in revised form: 19.09.2018
Accepted: 20.10.2018
Language:

Citation: Mersaid M. Aripov, Jakhongir R. Raimbekov, “The critical curves of a doubly nonlinear parabolic equation in non-divergent form with a source and nonlinear boundary flux”, J. Sib. Fed. Univ. Math. Phys., 12:1 (2019), 112–124

Citation in format AMSBIB
\Bibitem{AriRai19}
\by Mersaid~M.~Aripov, Jakhongir~R.~Raimbekov
\paper The critical curves of a doubly nonlinear parabolic equation in non-divergent form with a source and nonlinear boundary flux
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2019
\vol 12
\issue 1
\pages 112--124
\mathnet{http://mi.mathnet.ru/jsfu728}
\crossref{https://doi.org/10.17516/1997-1397-2019-12-1-112-124}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000458446400012}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu728
  • http://mi.mathnet.ru/eng/jsfu/v12/i1/p112

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:112
    Full text:55
    References:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021